# SDR 29GA2017061200001

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 36,065 hours, 41,192 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: HP14081004
- Part serial: 1441
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BRAKE PRESSURE REQUIRED TO SLOW THE AIRCRAFT DOWN ON LANDING ROLL, PEDALS ARE ALMOST DOWN TO THE FLOOR. R & R THE BRAKE VALVE IAW AMM 32-42-10.  OPS AND LEAK CHECKED IAW AMM 32-42-40.
